# SDR AALA20100701TUL06

- Difficulty date: July 1, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP AFT STATION 218 HAS TWO CRACKS.  INSTALLED NEW CUSP SECTION STATION 218 TO STATION 237 FROM SEAT TRACK NUMBER 5 OUTBOARD PER SRM 51-01-00.
